# SDR TAOA069604

- Difficulty date: June 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915TS
- Make and model: Boeing 727254
- Aircraft serial: 20252
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS-LGA - EMERGENCY PATH LIGHTING HAS BROKEN WIRE AT ROW 28D, FOUND ON OVER NIGHT CHECK.  REPAIRED BROKEN WIRE.  (M)
